# SDR LHO2007F00000

- Difficulty date: August 2, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N716SM
- Make and model: Cessna 441
- Aircraft serial: 4410004
- Engine: Garrtt TPE331*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700229
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE LT FIRE WALL TO WING ROOT (RESEVOIR) HIGH PRESSURE HYDRAULIC LINE DEVELOPED A CRACK IN THE BEND RADIUS NEAR THE ATTACH FITTING TO THE FIREWALL.  A FACTORY REPLACEMENT LINE WAS INSTALLED.  THIS OPERATOR FEELS THIS IS DUE TO THE AGE OF THE FLEET ALONG WITH THE FACTORY BENDING MANDREL.  (K)
